# SDR VNAA2019040511101

- Difficulty date: April 5, 2019
- Submitted: April 6, 2019
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 39,350 hours, 24,688 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: C13045BA05
- Part serial: 2022
- Condition: Failed
- Location: Rudder
- Part time: 1,650 hours, 1,521 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE CREW RECIEVED A PITCH FEEL FAULT AND A RUDDER LIMIT FAULT MESSAGE. THEY DECLARED AN EMERGENCY AND THE TRUCKS WERE DISPATCHED. THE A/C WAS ABLE TO TAXI TO THE GATE WITHOUT INCIDENT. MX INSPECTED AND REPLACED THE #1 SSCU. OPS CHECK GOOD.
